# SDR AALA20140717004

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 60,038 hours, 7,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT SEAT 3D INOPERATIVE.  SECURED LOOSE WIRE CONNECTORS FOUND ON SEAT MOUNTED EMER LIGHT ASSEMBLY AT SEAT 3D.  OPERATIONS CHECKED NORMAL.
